# SDR U5QA202501050144

- Difficulty date: January 5, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N776RB
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 585
- Aircraft time: 11,753 hours, 4,541 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

LEFT ENGINE ROLL BACK IN PATTERN AT FLL. IGN LIGHT CAME ON SOUND OF COMPRESSOR STALL BANG AND SMELL OF SMOKE. ENGINE REGAINED POWER I LEFT ENGINE AT IDLE POWER AND LANDED. LEFT ENGINE AMBER MAINTENANCE LIGHT CAME ON.  MX C/A: BSI REPORT CONFIRMS BIRD STRIKE AND DAMAGE, IN WORK TO R&R LH ENGINE.
